MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximation: according to the patient, erosion was noted approximately "a few weeks ago," relative to the event notification date.Additional suspect medical device components involved in the event: product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: 7098535.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a full system explant procedure due to erosion at the lead extension - lead connection site.Erosion was suspected to have occurred due to prior radiation.The patient had a biopsy that was removed in office by another provider, who did take into account the already fragile skin given past radiation.The patient experienced skin erosion and hardware exposure.The patient was placed on antibiotics, and cultures were taken; however, results were not disclosed.Postoperatively, the patient is stable.The explanted devices will not be returned to boston scientific as they were retained by the facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The devices were retained by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review was performed on the device's instructions for use (ifu).There is no evidence that the device was used in a manner inconsistent with the labelled indications.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24117325
Report Number2124215-2026-03560
Device Sequence Number21255170
Product Code PJS
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)250828(10)5001860
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2025
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5001860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale